TY - JOUR T1 - Some Domain Decomposition and Iterative Refinement Algorithms for Elliptic Finite Element Problems JO - Journal of Computational Mathematics VL - 2 SP - 200 EP - 208 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9470.html KW - AB -

In this contribution, we report on some results recently obtained in joint work with Maksymilian Dryja. We first study an additive variant of Schwarz' alternating algorithm and establish that a fast method of this kind can be devised which is optimal in the sense that the number of conjugate gradient iterations required, to reach a certain tolerance, is independent of the mesh size as well as the number of subregions.